# SDR CALA2022060601441

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 83,716 hours, 9,940 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 183W31012
- Condition: Punctured
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS ONE PUNCTURE DUE TO HAIL, 27 INCHES FROM INBOARD EDGE, 31 1/2 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER COVERED UP REF SRM 55-20-01-1A-1, NO DELAMINATION NOTED OUTSIDE DAMAGE AREA, PROTECTED PUNCTURE WITH SPEED TAPE. LOCKED FOR MAINTENANCE FERRY . PERFORMED BY EMP V902926,RIGHT ELEVATOR PUNCTURE REPLACED AS PER SRM 55-20-01-2R-1 REPAIR 1 TABLE 201 PARA 4D AND 51-70-04-2R-2 REPAIR 2 REV 88,REWORK MOMENT:+2.16 POUND-INCH. RII BY TA405.
